# SDR CA080917017

- Difficulty date: September 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,450 hours
- Engine: Allsn 250C20
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Elt
- Component: Elt, Artex
- Component part number: ME406HW
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSTALLATION OF NEW 406 ELT ON INSTALLATION OF CONNECTOR FOR REMOTE SWITCH THE ELT WAS SET OFF. THE ELT WAS NOT FULLY INSTALLED SO THE ELT ACTIVATION WAS NOT NOTICED. HAVE SINCE SPOKE WITH THE MFG AND FOUND THAT THIS IS A COMMON PROBLEM WITH THE INSTALLATION OF THE CONNECTOR NOT BEING INSERTED EXACTLY STRAIGHT, CAUSING THE PINS TO GROUND AND ACTIVATE ELT. POSSIBLE PROBLEM EVERY TIME YOU INSTALL OR REMOVE THIS ELT. THERE IS NO OFF SWITCH TO PREVENT THIS REOCCURRENCE JUST POSSIBILITY OF MONITORING 121.5 FOR ACCIDENTAL ACTIVATION AND RESET OF ELT IF IT GOES OFF.
